# SDR UALA2012071603832

- Difficulty date: July 15, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 54,866 hours, 20,395 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: APS3200
- Part serial: 1834APS
- Condition: Faulty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU HAS A VERY LOUD HIGH PITCH SCREAM-WHISTLE WHEN ON.  BLEED VALVE POSITION DOES NOT MATTER.  APU EXTREMELY LOUD.  INLET AND EXHAUST NO OBVIOUS DISCREPANCIES.  BLEED ON OR OFF NO CHANGE.  FOUND SMALL AMOUNT OF METAL ON MAIN DRAIN CHIP DETECTOR.  REPLACED APU.
